# SDR DALA2024091609040

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 12,540 hours, 5,803 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 5 UPPER SURFACE REQUIRES NDT INSPECTION PER AMDS W/C 5742-01028-02A. PERFORMED EDDY CURRENT INSPECTION PER ANDTP 51-01-20-01AAA- 353A-A. NO DEFECTS NOTED.
